Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Pluriharmonic functions in balls
HTML articles powered by AMS MathViewer

by Walter Rudin PDF
Proc. Amer. Math. Soc. 62 (1977), 44-46 Request permission

Abstract:

It is proved that a function is pluriharmonic in the open unit ball of ${{\mathbf {C}}^n}$ if and only if it is harmonic with respect to both the ordinary Laplacian and the invariant Laplace-Beltrami operator.
References
  • Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. MR 0180696
  • E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Mathematical Notes, No. 11, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972. MR 0473215
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F05, 31C10
  • Retrieve articles in all journals with MSC: 32F05, 31C10
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 62 (1977), 44-46
  • MSC: Primary 32F05; Secondary 31C10
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0422687-7
  • MathSciNet review: 0422687